# SDR DXTA200300016

- Difficulty date: April 18, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 2,742 hours, 1,715 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF GEAR WOULD NOT RETRACT. - SERVICED NOSE STRUT AND PERFORMED GEAR SWING, SYSTEM OPS CHECKED GOOD.
